# SDR CALA2025012702053

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 79,586 hours, 29,037 cycles
- Engine: Ge CFM567B24
- Engine time: 72,812 hours, 26,698 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B, Y
- Precautionary procedure: A

## Discrepancy

AT 2000 FT ENG 2 SHOOK N ENG INSRT JUMPED AROUND. 20 SECS LTR EN G 2 SHOOK AGAIN W ENG FAIL UPON INSPECTION, NOTED A BURNT SMELL TOWARDS THE TAIL OF #2 ENGINE. FOUND N1 SPINNING NORMALLY WITH NO UNUSUAL RESISTANCE. TAIL EXHAUST SECTION SPUN NORMALLY HOWEVER NOTED METALLIC DEBRI IN EXHAUST SECTION.   ADDITIONAL INFO FROM CREW DEBRIEF: AT 2000 FEET THEY GOT A STRONG VIBRATION WITH #2 ENGINE INDICATIONS FLASHING. EGT WAS HIGHER THAN ENG #1 BUT STILL WITHIN LIMIT. THERE WAS AN ADDITIONAL VIBRATION WITH ENGINE INDICATIONS FLASHING AGAIN AND ENGINE FAIL INDICATION DISPLAYED. AT THIS TIME, N2 WAS INDICATING ZERO. THE ENTIRE FLIGHT WAS 18 MINUTES. NO SMOKE AND NO FUMES WERE NOTED INSIDE AIRCRAFT. NO EXTERNAL DAMAGE OR LEAKS WERE REPORTED BY EMERGENCY SERVICES. NO EVIDENCE OF FOD OR DAMAGE ON N1 OR ENGINE INLET. TECHS COMPLETED E2 UNSCHEDULED REMOVAL/REPLACEMENT REF W/C 29-7100-1-0900/ 29-7100-1-4900. AIRCRAFT MX READY
